# SDR DXTA200300105

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 3,710 hours, 3,125 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Intermittent
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS FEEL SOFT DURING USE, BRAKES GRAB AND RELEASE INTERMITTENTLY DURING LANDING DECELERATION.   JACKED A/C INSPECTED BRAKES AND ENGAGEMENT OF ANTI-SKID, NO DEFECTS NOTED, BLEED BRAKES ALL WORK PERFORMED IAW CE-560 MM CHAPTER 32-40.
